Skip to Content

Juvederm - is it safe to take oxycodone after Juvedrem?

Responses (1)

two 11 Nov 2009

As a medical proressional, i can tell you there are no contraindications listed solely based on the use of this specific drugs and you can have increased bleeding if you choose to take any blood thinners. This includes, but is not limited to asprin(asa), Heparin and coumadin.We are talking about Juvederm? The dermal facial filler ?Let me know if you need more "advice"

two 11 Nov 2009

Sorry about my poor spelling. I must be typing too fast!Oxy. is o.k., but avoid blood thinners . Also, try to avoid any drugs that supress the immune system.I'll type slower!

evegene 11 Nov 2009

Thank you for your answer! Hydrelle is a new facial filler but similar to Juvederm. I took some Oxycodone and it sure eased the pain. It really hurts when the lydocaine wears off.

evegene 11 Nov 2009

My original question should have said Hydrelle, not Juvederm. I got Hydrelle, not Juvederm but didn't think anyone would know what Hydrelle is since it is new.

two 11 Nov 2009

Yep, i understand. Some Drs. advise to use ice.20 min. on and 10 to 20 off.Others just prescribe narcotics.I hope the pain goes away and i bet your face will look awesome. Let me know how this particular filler works for you when you have completed your healing. I like the idea that it lasts longer than 6 months.Smile.

evegene 3 Dec 2009

Thought I'd give you an update on the Hydrell results. This was the first time I've ever received any type of dermal filler. There was quite a bit of bruising and it hurt a lot for a couple of days. Then it appeared that some of the product had risen too close to the surface of the skin and it looked like blisters in a couple of places. Immediately after the treatment, the blistering was not there but it showed up a day or two after. At first I thought it was a fever blister, but it was not. After 3 weeks I went back to the person who did the filler and talked to them about the results. She said that several of her Hydrell patients had similar "bubbling" of the product and she has decided not to use it anymore. She thinks that perhaps the lydocain in the Hydrell caused the problem because the lydocain is a gel but that was just a theory. She did some additional correction on me using Juvaderm and it worked well.

two 7 Dec 2009

i am so glad they agreed to fix the blister- type areas. I had a recent fraud committed against me, i am not sure how long it will take for me to get back on my feet financially. Prior to this i was starting to researce docs for dermal filling for myself. I have aged 10 years in 3. It occurred because of a blood disease that caused dental problems... big ones. I got really nice dentures, but my face sagged terribly. I still have not come to grips with this yet. That is another story! I know filling my mouth area and nasolabial folds will make a huge difference. Now the money is not there. Maybe someone is trying to tell me something. I hope the change in fillers has solved the problems for you. I just hope your face looks great! They say it can last 12 mo, but i wonder if 6 to 8 mo is more like it? I am relieved they did not give you a hard time. Take care and be beautiful! TW

evegene 7 Dec 2009

Yikes, I never thought about ones face sagging from dental issues! It sounds like you are having difficult times and I hope you get through them ok.

two 11 Dec 2009

It is that old thing called vanity. I guess i thought i would never look old or something! Also, i never looked anywhere near my age, so now... i do. The next step is to find the right doc., facility etc. and get prices and any payment plan options. There are a lot of places in the Tampa Bay Area, but this is an expensive area too. Write if you have any advice! see ya (so to speak). T.W.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions